Skip to Main content Skip to Navigation
Journal articles

Minimisation of acyclic deterministic automata in linear time

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00619678
Contributor : Dominique Revuz Connect in order to contact the contributor
Submitted on : Tuesday, September 6, 2011 - 5:10:25 PM
Last modification on : Tuesday, October 19, 2021 - 11:25:52 AM

Identifiers

  • HAL Id : hal-00619678, version 1

Collections

Citation

Dominique Revuz. Minimisation of acyclic deterministic automata in linear time. Theoretical Computer Science, Elsevier, 1992, 92 (1), pp.181-189. ⟨hal-00619678⟩

Share

Metrics

Record views

207